MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. SPINAL SURGERY TOP; OPERATING TABLE

MIZUHO ORTHOPEDIC SYSTEMS, INC. SPINAL SURGERY TOP; OPERATING TABLE
Model Number 5840-831
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tabletop was beyond its 10-year lifetime.Inspection showed signed of corrosion and disbonding.Unclear if the user's annual inspections included checks for adhesive joint loosening.
 
Event or Problem Description
With patient prone on table and surgery in progress, the tabletop broke apart and fell onto the c-arm.No injuries.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Tabletop was beyond its 10-year lifetime.Inspection showed signs of corrosion and disbonding.Preventive maintenance inspections including checks for adhesive joint loosening are required at least annually during the device lifetime.

Brand Name
SPINAL SURGERY TOP
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern avenue
union city, CA 94587-1234
5104291500
MDR Report Key12666025
Report Number2921578-2021-00020
Device Sequence Number11064291
Product Code JEA
UDI-Device Identifier00842430114427
UDI-Public00842430114427
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5840-831
Device Catalogue Number5943AP
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2021
Supplement Date Received by Manufacturer10/29/2021
Initial Report FDA Received Date10/20/2021
Supplement Report FDA Received Date11/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/22/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight109 KG